Thread: why did this happen
09-12-2001, 04:20 PM #1New Member
- Join Date
- Sep 2001
why did this happen
i was taking 400mg of deca - durobolin and 500 mg of sus for 6 weeks and i have only gained 5 pounds. this is my 3rd cycle and i have no idea why i am not getting as much weight as i thought. is it because something happened to my receptors can u please explain, or what could be happening. the deca and sus r both real and made by organon.
09-12-2001, 04:30 PM #2
If you can look in the mirror and see that you look bigger then forget the scale. Otherwise your gear is bunk!
09-12-2001, 04:35 PM #3
im not sure what could have happened im on the same cycle as you and by the 4th week i gained 14 lbs.i also ran some dbol at 50 mg ed for those 4 wks.i stopped taking the dbol and my weight gain has been stopped since.i also ate like a horse,i wouldnt say i followed any strict diet,but im eating 2 or 3 times the normal amout of food im used to.
hows your diet? it could be a big factor!
eat like a horse and sleep like a bear is all i can suggest.
09-12-2001, 04:48 PM #4The Iron Game Guest
You are either:
using fake gear
not using high enough doses.
I would say #2 is more likely the problem
09-12-2001, 04:57 PM #5
Im doing 400 deca and 500 sos and On a protein diet with low carbs yet Im taking in calories and cholest so my wieght went up 12lbs and Im on 4th week. I look in the mirror and I look pretty fucking big, bigger than what I weigh. Your gear has to be bunk. Maybe your not training enough?
Last edited by Fast Results; 09-12-2001 at 06:28 PM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)